Faculty & Research

Robert E. McCulloch

Katherine Dusak Miller Professor of Econometrics and Statistics

Phone :
1-773-834-4352
Address :
5807 South Woodlawn Avenue
Chicago, IL 60637

Robert McCulloch, Katherine Dusak Miller Professor of Econometrics and Statistics, returned to Booth in 2012 from the IROM Department, McCombs School of Business at the University of Texas at Austin where he was Professor of Statistics. McCulloch was previously at Booth from 1985-2008.

McCulloch studies Bayesian methods, statistical analysis, and machine learning. He research has been published in a variety of publications including Statistical Science, Journal of the American Statistical Association, Journal of Econometrics, Journal of Marketing Research, and Marketing Science. Additionally, he serves at the Associate Editor for both the Electronic Journal of Statistics and the Journal of the American Statistical Association.

In 1997 McCulloch was awarded the honor of Fellow, American Statistical Association. Additionally, he holds dual degrees (MS and PhD) from the University of Minnesota in Statistics. Prior to his studies at Minnesota, he earned a BS in mathematics and economics from the University of Toronto.

 

2014 - 2015 Course Schedule

Number Name Quarter
41000 Business Statistics 2014 (Fall)
41800 Statistics 2014 (Fall)

Other Interests

Ice-hockey, paddling, and New Mexico.

 

Research Activities

Bayesian data analysis; graphical methods; data mining and target marketing.

With Hugh Chipman and Edward George, "BART: Bayesian Additive Regression Trees,”The Annals of Applied Statistics, 4,1, 266-298 (2010).

With Ron Gallant, “On the Determination of General Scientific Models with Application to Asset Pricing,” Journal of the American Statistical Association, 104, 485, pages 117-131 (2009).

With Hugh Chipman and Edward George, “Bayesian CART Model Search,” Journal of the American Statistical Society, 93, 935-960 (1998).

With Kandel, S., and Stambaugh, R., “Bayesian Inference and Portfolio Efficiency,” Revue of Financial Studies, 8, 1-53 (1995).

With Edward George, “Variable selection via Gibbs sampling,” Journal of the American Statistical Association, 88, 881-889 (1993).

For a listing of research publications please visit ’s university library listing page.